# SDR HEEA060461

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 2312 · VHF Communications System
- Part: Power Supply
- Part number: 6222093001
- Condition: Failed
- Location: Comm Equipment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TRANSMIT LIGHT ON ROLL VHF WHEN KEYED.
